Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Having trouble waking up Dinah

Posted by Ritch on May 19, 2005, at 12:14:52

In reply to Having trouble waking up, posted by Dinah on May 19, 2005, at 9:04:27

> My current combination seems to have me stable enough.
>
> 1 mg Klonopin at night
>
> 500 mg Depakote at night (up from 250 mg for migraine purposes)
>
> an extra half Klonopin or .25 mg Risperdal as needed for extreme anxiety or agitation
>
> 100 mg Provigil for when I can't wake up in the morning or for when I get emotionally upset and keel over into an involuntary nap
>
> plus Glucophage 500 mg (which has a psych effect because it makes me feel lousy and blah) and fish oil for high triglycerides (but which supposedly also have a psych effect
>
> Therapy, of course.
>
> My headaches have decreased, and I'm on relatively even keel right now (fingers crossed) but since increasing to 500 mg Depakote I've been having trouble waking up and staying awake.
>
> I've also gained about five pounds from my already monstrous weight without noticeably changing my eating habits.
>
> I sort of hate to back down on the Depakote, though that is the most obvious thing to do, because of the headaches.
>
> So since I'm sleeping just more than fine on the Depakote, I wonder if it's time to back off on the Klonopin I've been on for ten years.
>
> Or if there is a solution with timing that I haven't thought of yet.

Hi Dinah, I hope you find the answer to this trouble and post it because I've got a similar problem. The Depakote keeps me even-tempered, but seems to mess up my sleep.. I get to sleep easily, but tend to wake early and then feel tired and sleepy all day. I tried Keppra 250mg and it *worked*, but the stuff made me irritable and I had to stop it. The only thing that keeps me sleeping at least 5 hrs. is 25-50mg of dimenhydrinate (motion sickness antihistamine). I've found an anthistaminic seems to work the best for my particular case. At least antihistamines are varied and cheap. Hope this helps.--- Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:499818
URL: http://www.dr-bob.org/babble/20050516/msgs/499902.html